# SDR USAA2009071391815

- Difficulty date: June 22, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 62,990 hours, 28,431 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112613200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR20 TO FR23, -Y189.  REPLACED FLOORBEAM BETWEEN FR20 TO FR23, -Y189 IAW SRM 51-72-11.  THIS DISCREPANCY IS DETERMINED TO BE LEVEL 2 CORROSION.
